# SDR 9804466603

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AFTER REACHING CRUISE AT FL350, THE NR 4 ENGINE FLAMED OUT.  WHILE DESCENDING, THE CREW ATTEMPTED THREE RESTARTS OF THE NR 4 ENGINE WITH THE LAST ONE SUCCESSFUL AT FL250.  ALL ENGINE PARAMETERS INDICATED NORMAL AFTER THE RESTART SO THE AIRCRAFT CLIMBED BACK TO FL350 AND CONTINUED TO NRT WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED.  THE FUEL FILTER AND PH FILTER WERE REPLACED AND THE AIRCRAFT CONTINUED IN SERVICE.
